# SDR SWIA202156474

- Difficulty date: February 14, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 43,072 hours, 27,911 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PACK WATER INJECTION LINE TO RAM AIR DUCT DEFUSER FOR HEAT EXCHANGER CHAFFING INTO FUSELAGE STRINGERS 6LH AND 7LH, BETWEEN FS1144.00 AND FS1162.00.    FILED CLOSED     COMPLIED WITH THE REPAIR TO STR6L AND STR7L BETWEEN FS1144.00-FS1162.00 IAW BOMBARDIER REO 670-53-61-1828 REV --.
